# SDR DALA2016102807825

- Difficulty date: April 19, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 41,550 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME PAN HAS CORROSION.  BLENDED CORROSION AND FOUND OUT OF LIMITS,  REPLACED THE PAN IAW SRM 53-00-00 FIG. 103.
